# SDR MWEA96424

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS LT ENGINE FIRE DETECTOR LOOP LIGHT ILLUMINATED WHILE CLIMBING THROUGH 23,000 FT.  MASTER CAUTION AND FIRE DETECTOR LIGHTS ALSO ILLUMINATED, EXTINGUISHED AFTER 30 SEC.  CLEANED LT ENG LOOP CONNECTIONS, CHECKED PYLON CONNECTIONS AND LOOPS FOR CHAFING, CHECKED BLEED AIR DUCTS.  RAN ENGINE AT 1.9 EPR FOR 5 MIN,  NO DEFECTS NOTED.
